MathSciNet Relay Station
MathSciNet bibliographic data
MR1345724 (96e:47034) 47D03
Davies, E. B. $L\sp p$ spectral independence and $L\sp 1$ analyticity. J. London Math. Soc. (2) 52 (1995), no. 1, 177–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement